# SDR USAA020231

- Difficulty date: May 15, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 31,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED, STATION 986.5 TO 967 AT LBBL 16.  FLOOR SUPPORT REPLACED WITH NEW PER SRM 53-60-51.  (M)
